Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 3, Pages 189-195
http://dx.doi.org/10.1155/S0161171201005373

Some examples of nontrivial homotopy groups of modules

Department of Mathematical Sciences, State University of New York at Binghamton, Binghamton 13902-6000, NY, USA

Received 7 June 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Joanna Su, “Some examples of nontrivial homotopy groups of modules,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 3, pp. 189-195, 2001. https://doi.org/10.1155/S0161171201005373.